Is my dog overdosing? Took off Fentanyl patch and gave her Tramadol as per instructions…

Is my dog overdosing? Took off Fentanyl patch and gave her Tramadol as per instructions from ER vet tech. Now she seems to be sleeping very heavily. What signs should I watch for as an indication that she needs to go back to ER?

Browse Topics:
Please Login to comment
3 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
0 Comment authors
Recent comment authors
  Subscribe  
Notify of
Krista Magnifico
Member

Helllo,
I’m not clear about what is going on with your dog, but, you should never hesitate to call the vet ER to inquire about your pet. They should be able to tell you over the phone whether or not this is expected or whether your pet needs to be seen again. Good luck!

Krista Magnifico
Member

Oh! Now I understand. I’m sorry. Yes it takes a while for the fentanyl to clear after it is removed. I’m sorry you didn’t have a good experience. We have added a storyline feature to the site. It allows people to share their experiences and stories to help others. It is up now and available to you, and everyone, if you would like to use it. If you are a Jvc client I would like to hear your story. You can call the clinic and leave a number and I will call you back or email me at krista@pawbly.com.